Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1948, Volume 3, Issue 1(23), Pages 165–204 (Mi umn8687)  

This article is cited in 1 scientific paper (total in 1 paper)

Surveys and translations

Selections from the mathematical works of Leibniz, chosen and translated by A. P. Yushkevich




Full text: PDF file (5930 kB)

Bibliographic databases:

Citation: “Selections from the mathematical works of Leibniz, chosen and translated by A. P. Yushkevich”, Uspekhi Mat. Nauk, 3:1(23) (1948), 165–204

Citation in format AMSBIB
\Bibitem{1}
\paper Selections from the mathematical works of Leibniz, chosen and translated by A.\,P.~Yushkevich
\jour Uspekhi Mat. Nauk
\yr 1948
\vol 3
\issue 1(23)
\pages 165--204
\mathnet{http://mi.mathnet.ru/umn8687}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=26610}
\zmath{https://zbmath.org/?q=an:0031.14503}


Linking options:
  • http://mi.mathnet.ru/eng/umn8687
  • http://mi.mathnet.ru/eng/umn/v3/i1/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Poplavskii V.B., “Ob opredelitelyakh matrits nad polyami, koltsami i polukoltsami”, Vestnik Moskovskoi gosudarstvennoi akademii delovogo administrirovaniya. Seriya: Filosofskie, sotsialnye i estestvennye nauki, 2011, no. 5, 158–165  elib
  • Успехи математических наук
    Number of views:
    This page:1242
    Full text:766
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021